# SDR IPXA2023020490607

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 24,723 hours, 15,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A571244120000
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Fr 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CCRACK INDICATION AT FR47 UPPER RADIUS 3MMREPEAT INSPECTIONS AT 1400 FC INTERVALS PER EO A300-5310-18290-R
